Alert archive / Louisiana / Flash Flood Warnings in 2025
Flash Flood Warning 52, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Oct 26, 2025, 7:01 AM CDT for Jefferson Parish, Orleans Parish, Louisiana. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2025, 7:01 AM CDT (12:01 UTC)
- Expired
- Oct 26, 2025, 8:52 AM CDT
- In force
- 111 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Parish, LA, Orleans Parish, LA
The radar
The Hammond radar (KHDC), 81 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 701 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.8
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 6:21 AM CDT, 40 minutes earlier. Its key messages:
- Updated at 615 AM CDT Sun Oct 26 2025
- Thunderstorms will continue to move eastward, bringing a low end (level 1-2 of 5) threat of severe weather to the area through the morning hours. The area of greatest threat will be generally east of the I-55 corridor. The main threats from any storms will be damaging wind gusts and a few brief tornadoes.
- Strong onshore winds will result in higher than normal tides tonight during the high tide cycle. A few low lying coastal roads could become impassable. This threat will decrease as tides fall into the morning hours.
- Some lingering strong winds and rough seas will lead to hazardous conditions, especially for small craft, across the coastal waters of southeastern Louisiana and Mississippi tonight. This threat will decrease through the morning hours.
Area forecast discussion, Oct 26, 6:21 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
621 AM CDT Sun Oct 26 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 615 AM CDT Sun Oct 26 2025
- Thunderstorms will continue to move eastward, bringing a low
end (level 1-2 of 5) threat of severe weather to the area
through the morning hours. The area of greatest threat will be
generally east of the I-55 corridor. The main threats from any
storms will be damaging wind gusts and a few brief tornadoes.
- Strong onshore winds will result in higher than normal tides
tonight during the high tide cycle. A few low lying coastal
roads could become impassable. This threat will decrease as
tides fall into the morning hours.
- Some lingering strong winds and rough seas will lead to
hazardous conditions, especially for small craft, across the
coastal waters of southeastern Louisiana and Mississippi
tonight. This threat will decrease through the morning hours.
&&
.SHORT TERM...
(Tonight through Monday night)
Issued at 1002 PM CDT Sat Oct 25 2025
Another round of strong weather in the form of thunderstorms is
moving into the area. It should pass through and be east of us by
midday. While the current conditions just west of the CWA are
supporting some thunderstorm activities with lightning, there are
no storms at the severe level. Gusty, but sub-severe, winds are
the main threat and will be most likely west of I-55. Rain
intensities may cause some isolated flash flooding especially in
urban areas. Widespread 4ainfall totals from both rounds Saturday
and early Sunday are still expected to be in the 1-3 inch range
with isolated higher amounts. This rain is actually welcomed as it
will somewhat relieve our near-drought to drought conditions. As
the rain passes and clears into the afternoon and evening expect
lingering cloudy skies, light to breezy winds, and moderate
temperatures.
&&
.LONG TERM...
(Tuesday morning through Saturday night)
Issued at 1002 PM CDT Sat Oct 25 2025
Upper trough axis is expected to be along the Mississippi-Alabama
border at sunrise Monday. Upper flow becomes northwesterly beyond
that point. A strong northern stream trough will traverse the area
Tuesday night into Wednesday, although the GFS solutions have been a
bit quicker than the ECMWF. There may be just enough moisture
available to squeeze out a few showers, but the more noticeable
change, will be the airmass change for the second half of the week.
Beyond the frontal passage, dry weather is expected with below
normal temperatures. Wednesday and Thursday are unlikely to see high
temperatures get out of the 60s, with overnight lows Thursday and
Friday mornings possibly getting down to around 40 in some of the
usually colder areas. Forecast highs may eventually need to get
bumped down a degree or two on Wednesday, but that's not a
significant enough change to consider a target of opportunity.
/RW,DSS/
&&
.AVIATION...
(12Z TAFS)
Issued at 615 AM CDT Sun Oct 26 2025
Severe weather associated with eastbound front will sweep west to
east and clear the area about 18Z. CIGS and VIS will be dependent
on location of TSRA and carry the possibility of brief IFR or
lower conditions. As the system clears the area cloud cover will
remain and CIGS will be the predominant issue, but these conditons
should remain at least MVFR.
&&
.MARINE...
Issued at 1002 PM CDT Sat Oct 25 2025
As the frontal system moves out Excercise Caution conditions will
linger with winds at or just above 15 kt in the coastal waters.
Winds should relax by 18Z and end the headline. Monday and Tuesday
should see fairly quiet conditions. A front moving through the
waters Tuesday night into Wednesday will produce widespread
hazardous conditions, with Small Craft Advisories almost certain.
Wouldn't rule out the eventual need for Gale products for
Wednesday into Thursday. /RW,DSS/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 75 60 74 55 / 100 20 10 0
BTR 80 61 78 57 / 90 10 10 0
ASD 79 60 78 55 / 100 30 10 10
MSY 82 66 81 62 / 100 20 0 0
GPT 78 63 78 58 / 100 50 10 10
PQL 78 61 79 55 / 100 60 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 AM CDT this morning for
LAZ066>070-076-078.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Coastal Flood Advisory until 7 AM CDT this morning for
MSZ086>088.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ534-536-
538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...DS
LONG TERM....DS
AVIATION...DS
MARINE...DSIn the hours before
Special weather statement, Oct 26, 1:57 AM CDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
157 AM CDT Sun Oct 26 2025
LAZ034>036-MSZ068-069-260745-
East Feliciana LA-Pointe Coupee LA-West Feliciana LA-Wilkinson MS-
Amite MS-
157 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST FELICIANA, EAST
CENTRAL POINTE COUPEE AND NORTHWESTERN EAST FELICIANA PARISHES,
WILKINSON AND SOUTHWESTERN AMITE COUNTIES THROUGH 245 AM CDT
...
At 157 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Wakefield, or 14 miles north of St. Francisville,
moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Roads, Jackson, St. Francisville, Centreville, Woodville, Wilson,
Norwood, Wakefield, Spillman, and Dolorosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3109 9091 3069 9142 3100 9155 3122 9152
3124 9148 3128 9149 3129 9147 3132 9146
3132 9142 3133 9139
TIME...MOT...LOC 0657Z 224DEG 28KT 3100 9140
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
FryeSpecial weather statement, Oct 26, 3:09 AM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service New Orleans LA
309 AM CDT Sun Oct 26 2025
MSZ069-260900-
Amite MS-
309 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN AMITE COUNTY
THROUGH 400 AM CDT
...
At 308 AM CDT, Doppler radar was tracking a strong thunderstorm near
Gloster, or 10 miles west of Liberty, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Liberty, Centreville, and Gloster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 600 AM CDT for southern
Mississippi.
&&
LAT...LON 3116 9072 3101 9098 3110 9106 3123 9106
3134 9100 3133 9099 3135 9098 3135 9094
TIME...MOT...LOC 0808Z 233DEG 20KT 3113 9098
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
FryeSpecial weather statement, Oct 26, 4:03 AM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service New Orleans LA
403 AM CDT Sun Oct 26 2025
LAZ046-056-057-085-086-260945-
Iberville LA-Western Ascension LA-Assumption LA-St. James LA-
Eastern Ascension LA-
403 AM CDT Sun Oct 26 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN ASCENSION,
NORTHWESTERN ST. JAMES, SOUTHEASTERN IBERVILLE AND NORTH CENTRAL
ASSUMPTION PARISHES THROUGH 445 AM CDT
...
At 403 AM CDT, Doppler radar was tracking a strong thunderstorm near
Belle Rose, or near Donaldsonville, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gonzales, Donaldsonville, St. Gabriel, White Castle, Sorrento,
Prairieville, Geismar, Carville, Belle Rose, and Paincourtville.
This includes Interstate 10 in Louisiana between mile markers 169 and
184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 AM CDT for southeastern
Louisiana.
&&
LAT...LON 3034 9100 3035 9099 3035 9097 3010 9081
2997 9110 3015 9121
TIME...MOT...LOC 0903Z 231DEG 18KT 3010 9108
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
FryeThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 1:57 AM CDT | Special Weather Statement | LIX | West Feliciana | 48 min |
| Oct 26, 4:03 AM CDT | Special Weather Statement | LIX | Ascension | 42 min |
| Oct 26, 4:37 AM CDT | Tornado Warning | LIX | Ascension, Livingston | 23 min |
| Oct 26, 4:48 AM CDT | Special Marine Warning | LIX | 57 min | |
| Oct 26, 4:49 AM CDT | Special Marine Warning | LIX | 26 min | |
| Oct 26, 5:03 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Saint James, Saint John the Baptist | 27 min |
| Oct 26, 5:23 AM CDT | Tornado Warning | LIX | Terrebonne | 41 min |
| Oct 26, 5:35 AM CDT | Special Marine Warning | LIX | 40 min | |
| Oct 26, 5:41 AM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 34 min |
| Oct 26, 5:54 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 36 min |
| Oct 26, 5:56 AM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 21 min |
| Oct 26, 6:04 AM CDT | Special Marine Warning | LIX | 41 min | |
| Oct 26, 6:15 AM CDT | Tornado Warning | LIX | Jefferson, Saint Charles | 30 min |
| Oct 26, 6:16 AM CDT | Special Marine Warning | LIX | 59 min | |
| Oct 26, 6:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Oct 26, 6:25 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines, Saint Charles | 35 min |
| Oct 26, 6:38 AM CDT | Special Marine Warning | LIX | 37 min | |
| Oct 26, 6:48 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Charles | 27 min |
| Oct 26, 6:52 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 2 hr |
| Oct 26, 6:56 AM CDT | Special Marine Warning | LIX | 64 min | |
| Oct 26, 6:59 AM CDT | Areal Flood Warning | LIX | Orleans, Saint Bernard | 112 min |
| Oct 26, 7:07 AM CDT | Flash Flood Warning | LIX | Orleans, Saint Bernard | 104 min |
| Oct 26, 7:08 AM CDT | Special Weather Statement | LIX | Washington | 37 min |
| Oct 26, 7:09 AM CDT | Special Marine Warning | LIX | 66 min | |
| Oct 26, 7:11 AM CDT | Special Weather Statement | LIX | Saint Tammany | 34 min |
| Oct 26, 7:21 AM CDT | Special Weather Statement | LIX | Orleans | 24 min |
| Oct 26, 7:28 AM CDT | Special Weather Statement | LIX | Washington | 32 min |
| Oct 26, 7:51 AM CDT | Special Marine Warning | LIX | 54 min | |
| Oct 26, 8:04 AM CDT | Special Marine Warning | LIX | 116 min | |
| Oct 26, 8:07 AM CDT | Tornado Warning | LIX | Washington | 16 min |
| Oct 26, 8:28 AM CDT | Special Marine Warning | LIX | 62 min | |
| Oct 26, 8:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| Oct 26, 8:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| Oct 26, 8:54 AM CDT | Special Weather Statement | LIX | Orleans | 36 min |
| Oct 26, 9:22 AM CDT | Special Marine Warning | LIX | 38 min | |
| Oct 26, 9:30 AM CDT | Special Marine Warning | LIX | 60 min | |
| Oct 26, 9:54 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Oct 26, 9:55 AM CDT | Special Marine Warning | LIX | 65 min | |
| Oct 26, 11:14 AM CDT | Special Marine Warning | LIX | 91 min | |
| Oct 25, 10:24 PM CDT | Special Weather Statement | LIX | Wilkinson | 66 min |
| Oct 25, 11:23 PM CDT | Special Weather Statement | LIX | Wilkinson | 37 min |
| Oct 26, 2:47 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 28 min |
| Oct 26, 3:09 AM CDT | Special Weather Statement | LIX | Amite | 51 min |
| Oct 26, 7:46 AM CDT | Flash Flood Warning | LIX | Amite, Pike, Walthall | 3 hr |
| Oct 26, 8:00 AM CDT | Special Weather Statement | LIX | Pearl River | 45 min |
| Oct 26, 8:32 AM CDT | Special Weather Statement | LIX | Jackson | 43 min |
| Oct 26, 8:42 AM CDT | Special Weather Statement | LIX | Pearl River | 48 min |
| Oct 26, 9:17 AM CDT | Special Weather Statement | LIX | Jackson | 43 min |
| Oct 26, 9:22 AM CDT | Tornado Warning | LIX | Jackson | 38 min |
| Oct 26, 9:56 AM CDT | Tornado Warning | LIX | Jackson | 33 min |
| Oct 26, 10:01 AM CDT | Tornado Warning | LIX | Jackson | 44 min |
| Oct 26, 10:46 AM CDT | Tornado Warning | LIX | Jackson | 44 min |
Nearby
Flash Flood Warnings in Louisiana, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.